# SDR IXXA2022053101

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 79,798 hours, 23,179 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Door
- Part number: 114T021426
- Part serial: NSN
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0. 11 SLAT OB CONTROL ROD COVER DOOR CRACKED
